# SDR FDEA201201190251

- Difficulty date: January 19, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 64,711 hours, 14,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA3139503
- Condition: Misrepaired
- Location: Bs 1059
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN,  LONGERON 46-47R  AT BS 1059, FOUND MISREPAIRED IAW SRM 53-00-01, FIG 201, REPAIR 1.   CARRIED OUT REPAIR IAW SRM 53-00-01, FIG 201, REPAIR 1 REV 48 EO E1-5100-7-5001B PT1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 113.
